# SDR AUS20030456

- Difficulty date: April 19, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: AN364428
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR AXLE BOLT NUT FAILED. NOSEWHEEL SEPARATED FROM AIRCRAFT.
